MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® HA COATED TITANIUM TIBIAL BASE SIZE 1+; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® HA COATED TITANIUM TIBIAL BASE SIZE 1+; KNEE COMPONENT
Model Number KTTIHA11
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to peri-prosthetic fracture.Srnjr number: (b)(4).Side:r.Frasa: p2 - mild disease not incapacitating.

Brand Name
ADVANCE® HA COATED TITANIUM TIBIAL BASE SIZE 1+
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key14545125
Report Number3010536692-2022-00210
Device Sequence Number5172481
Product Code MBH
UDI-Device IdentifierM684KTTIHA111
UDI-PublicM684KTTIHA111
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K061223
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKTTIHA11
Device Catalogue NumberKTTIHA11
Device Lot Number111A151200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/13/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2022
Initial Report FDA Received Date05/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown